MAUDE Adverse Event Report: ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET

ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET
Model Number HS-001
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Infutronix is waiting for the device to be returned for evaluation.
 
Event or Problem Description
On (b)(6) 2021 , a distributor of infutronix reported an issue on behalf of an end user: "i returned your machine with remaining medication.You need to understand that your device has significant flaws.Doctors and nurses said there have been many times where the cord separates.They even tried to tape it to protect it." end user was notified when receiving the note and the end user was able to clarify where there was a separation: the tubing itself became separated, disconnected from the catheter connector and was not able to be reconnected to the catheter even with clinical instructions.Device operator was a patient.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.
 
Event or Problem Description
This is a follow-up for the initially filed mdr 3011581906-2021-00024.
 
Additional Manufacturer Narrative
On 08/25/2021, infutronix confirmed with the service provider that the affected device was lost in transit and therefore no root cause could be established.The reported issue was not confirmed.

Brand Name
ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
MDR Report Key11828472
Report Number3011581906-2021-00024
Device Sequence Number1085509
Product Code FPA
UDI-Device Identifier00817170020017
UDI-Public00817170020017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHS-001
Device Catalogue NumberHS-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date08/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1